# SDR HNAA2012050300762

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 50,221 hours, 55,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIM LEFT EMERGENCY EXIT EGRESS LIGHT.  R & R LAMP.  OPS CHECKED GOOD.
